# SDR CA021105004

- Difficulty date: November 4, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF AND AS THE AIRCRAFT BEGAN TO PRESSURIZE THE CARGO DOOR WARNING LIGHT ILLUMINATED. THECREW REQUESTED A RETURN TO BASE AND LANDED UNEVENTFULLY. MAINTENANCE INSPECTION OF THE AIRCRAFT DET ERMINED THAT A FALSE WARNING INDICATION OF THE CARGO DOOR WARNING SYSTEM WAS CAUSED BY THE PRESENCE OF MOISTURE IN THE AREA OF THE CARGO DOOR WARNING SWITCHESAND CLICK-CLACK LATCHES. THE SWITCHES AND LATCHES WERE DRIED, CLEANED AND LUBRICATED AND THE DOOR CLOSURE AND INDICATING SYSTEM FUNCTION CHECKED SERVICEABLE.
